MathSciNet Relay Station
MathSciNet bibliographic data
MR99712 (20 #6150) 60.00 (94.00)
Hájek, Jaroslav A property of $J$-divergences of marginal probability distributions. Czechoslovak Math. J. 8(83) 1958 460–463.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement